Gaviscon Double Action Heartburn & Indigestion Mint Flavour Sachets 24 x 10 ml
See details below, always read the label
Suitable for: Adults and children 12 years & over
Active Ingredients: Sodium Alginate, Sodium Bicarbonate, Calcium Carbonate
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
You cannot add this item to the customer's basket
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Check store stock overlay
Please use this overlay to check for product availability
Collect 40 Boots Advantage Card points with this purchase
3 easy steps
Tear. Squeeze. Take.
Gaviscon Double Action Liquid Sachets bring fast effective relief from the pain and discomfort of heartburn and acid indigestion. They get to work in two different ways: 1) neutralising excess stomach acid to relieve pain and discomfort. 2) forming a protective barrier over the stomach contents to soothe burning pain in your chest.
Suitable for adults and children over 12 years old
You must be at least 16 years old to purchase this product
How to use
Please read the enclosed leaflet carefully before use.
Adults and children 12 years and over: One to two 10 ml sachets after meals and at bedtime, up to four times a day.
Children under 12 years: Should only be taken on medical advice.
If symptoms persist after 7 days consult your doctor.
Hazards and Cautions
KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.
Do not use this medicine after the expiry date (EXP: month/year) shown.
Do not store above 25ºC and store in the original package.
Do not refrigerate or freeze.
This is a medicine;
- Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
- Seek advice if you suffer from allergies
Sodium alginate, Sodium bicarbonate, Calcium carbonate
Active Ingredients: Each sachet (10ml) of oral suspension contains 500mg sodium alginate, 213mg sodium bicarbonate and 325mg calcium carbonate.
Also contains: sodium, calcium, methyl (E218) and propyl (E216) parahydroxybenzoates.
See leaflet for further information.